# SDR DALA2016072105571

- Difficulty date: July 20, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 48,651 hours, 25,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SKIN BS 1437, L13L IS CRACKED.
